# SDR 2005FA0000254

- Difficulty date: December 25, 2004
- Submitted: March 9, 2005
- Operation: General aviation
- Aircraft: N75EH
- Make and model: Piper PA 28-180
- Aircraft serial: 282121
- Engine: Lyc O360*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Gascolator
- Part number: 6230103
- Condition: Inoperative
- Location: Bowl Contact
- Part time: 2,895 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE AREA WHERE BOWL ASSEMBLY (63479-00) CONTACTS THE FRAME (COVER 14428-00) OF THE FUEL FILTER BENDS AS WIRE ASSEMBLY (BAIL 494-644) IS TIGHTENED.  OVER THE YEAR THE FORCE OF THE BAIL ACTUALLY BENDS THE FRAME TO WHERE THE GASKET WILL NO LONGER SEAL AND FUEL WILL SEEP BY THE GASKET WHEN THE BOWL IS CROCKED FORWARD AND AFT.  90 DEGREES TO THE LOCATIO OF THE BAIL ASSEMBLY.  THE ONLY OPTION TO REMEDY THE SITUATION IS TO REPLACE WITH FACTORY NEW  OR STC REPLACEMENT.  (SO15200514114)
